HELP! I think I may have just ruined my DE cycle!

(7 posts)(3 voices)
  1. My donor is on stims now (she has been since Sunday) and is doing quite well. I have the easy part and am on Vivelle dot patches and one measly shot of lupron 5 units each evening.
    WELL....last night I didn't take my lupron shot!!! I realized it at 7 am and took it right away, but is that too late? I normally take it at 8 pm.
    HELP!

    Monica

  2. How long have you been on your suppression meds (BCPs if you've been on them and lupron)? My guess is you'll probably be ok, but call your RE today so they can more closely monitor you these next few days to make sure you don't ovulate.

  3. I started bcp's in January, then Lupron 10 units after my last af 1/12. Went to suppression check on 2/15, then lowered my lupron to 5 units on 2/17.
    I just can't believe I did this!!!

  4. Someone on another board just did this same thing this week and she's fine. She forgot to take her Lupron at her usual 7am dose, remember and took it at 7pm, and then her RE told her to get back to her regular schedule and start again at 7am the next day. I'm sure you're fine, it's probably built up in your system. What did your RE advise?

  5. Oh thank you thank you for that information. My RE advised me to do the same. I took it at 7 am and will get back on schedule tonight at 8 pm.
    RE also said that we won't know if this affected it yet or not. She said, "We'll talk about the what-if's next week."

  6. Dr. Saleh from SIRM said:

    "You should be fine because the effect of lupron lasts up to 10 days. "

    YAY!!! (wonder why my RE was such a rip?)

    Thank you ladies for helping to calm me down! I've been a wreck this am!

  7. Your RE wasn't very comforting now, was he?! But I am so glad that another RE got back with you and told you the correct info. I thought that it did build up, that makes sense.

RSS feed for this topic

Reply

You must log in to post.